Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The geometry of immersions. II


Author: E. A. Feldman
Journal: Bull. Amer. Math. Soc. 70 (1964), 600-607
Part I: Bull. Amer. Math. Soc., Volume 69, Number 5 (1963), 693--698
MathSciNet review: 0163322
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. R. Porteous, Simple singularities of maps (Mimeographed notes), Columbia University, New York, 1962.
  • 2. Edgar Feldman, The geometry of immersions. I, Bull. Amer. Math. Soc. 69 (1963), 693–698. MR 0151986, 10.1090/S0002-9904-1963-10988-X
  • 3. R. Thom (notes by H. Levine), Singularities of differentiable mappings (Mimeographed notes), Bonn University, Bonn, 1959.
  • 4. Hassler Whitney, On singularities of mappings of euclidean spaces. I. Mappings of the plane into the plane, Ann. of Math. (2) 62 (1955), 374–410. MR 0073980
  • 5. Hassler Whitney, Elementary structure of real algebraic varieties, Ann. of Math. (2) 66 (1957), 545–556. MR 0095844
  • 6. André Haefliger, Les singularités des applications différentiables, Séminaire Henri Cartan; 9e année: 1956/57. Quelques questions de topologie, Exposé no. 7, Secrétariat mathématique, Paris, 1958, pp. 8 (French). MR 0124062
  • 7. André Haefliger, Les singularités des applications différentiables, Séminaire Henri Cartan; 9e année: 1956/57. Quelques questions de topologie, Exposé no. 7, Secrétariat mathématique, Paris, 1958, pp. 8 (French). MR 0124062


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11210-6